×

zbMATH — the first resource for mathematics

Algebraic complete integrability of an integrable system of Beauville. (English) Zbl 1144.14037
The authors consider the following integrable system constructed by Beauville. Given a \(K3\) surface \(S\) of degree \(6\) in \({\mathbb P}^4\), let us consider the moduli space \(M^v_S\) of stable bundles with rank \(2\), \(c_1=0\) and \(c_2=4\) over \(S\). This space in endowed by the Mukai symplectic structure. Let a smooth cubic threefold \(X \subset {\mathbb P}^4\) contains \(S\) and \(M^v_X\) be the moduli space of stable bundles with rank \(2\), \(c_1=0\) and \(c_2=2\) over \(X\). The restriction of bundles over \(X\) to \(S\) is an embedding \(M^v_X \to M^v_S\) whose fibers are Lagrangian submanifolds. Varying \(X\) we obtain a fibration of an open dense subset of \(M^v_S\) by Lagrangian submanifolds which are invariant sets of some integrable Hamiltonian system, the Beauville system.
The authors prove the following theorem: Let \(\bar{M}_S\) be the moduli space of semi-stable sheaves which compatifies \(M^v_S\) and \(\tilde{M}_S\) be the O’Grady’s resolution of \(M_S\). Then there exists an open subset \(U\subset \tilde{M}_S\) such that the Beauville system extends to \(U\) and any fiber is the complement of a subvariety of codimension \(2\) in the intermediate Jacobian \(J(X)\). In particular, this implies that for any threefold \(X\) the Hamiltonian vector fields on \(M^v_X\) are extended to \(J(X)\), i.e. the system is algebraically completely integrable.
MSC:
14J60 Vector bundles on surfaces and higher-dimensional varieties, and their moduli
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Beauville, Arnaud, Symposium in Honor of C. H. Clemens (Salt Lake City, UT, 2000), 312, Vector bundles on the cubic threefold, 71-86, (2002), Amer. Math. Soc., Providence, RI · Zbl 1056.14059
[2] Druel, Stéphane, Espace des modules de faisceaux de rang 2 semi-stables de classes de Chern \(c_1=0, c_2=2\) et \(c_3=0\) sur la cubique de \(\mathbb{P}^4,\) Internat. Math. Res. Notices, 19, 985-1004, (2000) · Zbl 1024.14004
[3] Huybrechts, Daniel; Lehn, Manfred, The Geometry of Moduli Spaces of Sheaves, (1997), Friedr. Vieweg & Sohn, Braunschweig · Zbl 0872.14002
[4] Kirwan, Frances Clare, Partial desingularisations of quotients of nonsingular varieties and their Betti numbers, Ann. of Math. (2), 122, 1, 41-85, (1985) · Zbl 0592.14011
[5] Lehn, Manfred; Sorger, Christoph, La singularité de O’grady, J. Alg. Geom., 15, 4, 753-770, (2006) · Zbl 1156.14030
[6] Mukai, Shigeru, Symplectic structure of the moduli space of sheaves on an abelian or \(K3\) surface, Invent. Math., 77, 1, 101-116, (1984) · Zbl 0565.14002
[7] O’Grady, Kieran G., Desingularized moduli spaces of sheaves on a \(K3,\) J. Reine Angew. Math., 512, 49-117, (1999) · Zbl 0928.14029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.